# SDR SWIA201541761

- Difficulty date: December 29, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 33,528 hours, 27,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R1401618
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS 3 HOLES UNDER SEAL AT INBD AFT EDGE MISSING FASTENERS.  R & R RIB IAW SRM.
